Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sore throat, hives on palms of hands post eating pistachios. Allergy to nuts?

I have a sore throat and hives on the palms of my hands that are starting to radiate around to the front of my hands. Notice it immediately yesterday while eating pistachio nuts . As far as I kinow I have never had a nut allergy but have heard that it could develop at anytime in life...is this true, could this reaction be because I am alllergic to pistachio nuts?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
HI
THANKS FOR YOUR QUERY ON HCM.
YES THIS CAN BE AN ALLERGIC REACTION TO NUT.
YOU NEED TO HAVE ALLEGRA OR LEVOCETRIZINE FOR THAT.
AT THE SAME TIME YOU NEED TO HAVE AN ALLERGIC SKIN TEST DONE TO DETECT THE ALLERGEN AND APPROPRIATE IMMUNOTHERAPY MAY PROTECT YOU FROM FURTHER SUCH REACTIONS FROM SAME EXPOSURE.
SO DO CONSULT AN ALLERGIOLOGIST.
THANK YOU
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor